MAUDE Adverse Event Report: MICROVENTION INC. HEADWAY DUO; CATHETER, PERCUTANEOUS

MICROVENTION INC. HEADWAY DUO; CATHETER, PERCUTANEOUS
Model Number MC162156S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
Upon removal of the catheter from the intended embolization site in the patient's middle meningeal artery, onyx leaked out of the catheter causing the catheter to stretch and snap off.Piece of the microcatheter was retained inside the patient's artery.

Brand Name
HEADWAY DUO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key12091809
Report Number12091809
Device Sequence Number17208281
Product Code DQY
UDI-Device Identifier00810170014345
UDI-Public(01)00810170014345
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/23/2021
Report Date (Section F) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC162156S
Device Catalogue NumberMC162156S
Device Lot Number20121652J
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/30/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight51
Date Report Sent to FDA06/23/2021